MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE TAPERED CERTAIN IMPLANT 5 X 8.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE TAPERED CERTAIN IMPLANT 5 X 8.5MM; DENTAL IMPLANT
Model Number INT585
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
Doctor reported the implant after 5 months of definitive loading relocate into sinus.Doctor removed the implant opening a lateral window of the maxilar sinus.Patient felt pain.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.One osseotite® tapered certain® implant 5 x 8.5mm (int585) was returned for investigation.Visual evaluation of the as returned product identified some signs of use and debris attached to the external threads but no apparent malfunction.The device could not be functionally tested for the reported failures (perforated sinus), however, measurements were taken using a caliper.Device history record (dhr) review was completed for the subject lot number 2017020656.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot (2017020656) using keyword relocation into sinus, perforated sinus and no other complaint was found.Therefore, based on the available information and dimensional analysis, device malfunction did not occur.Additionally, the reported events could not be verified since they are medical conditions.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE TAPERED CERTAIN IMPLANT 5 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key12245127
Report Number0001038806-2021-01403
Device Sequence Number5244672
Product Code DZE
UDI-Device Identifier00844868006732
UDI-Public(01)00844868006732(17)220222(10)2017020656
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/22/2022
Device Model NumberINT585
Device Catalogue NumberINT585
Device Lot Number2017020656
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/05/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;